# SDR CALA2009092500572

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 13,897 hours, 4,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AIRCRAFT EMERGENCY EXIT LIGHT BURNED OUT BY STATION 414.  REPLACED LEFT SIDE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKED GOOD.
